# SDR REXA2017052900670

- Difficulty date: May 29, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 23,396 hours, 15,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Guard
- Part number: CC670392056
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL LOWER SPASH GUARD PLATE IS CRACKED.  REMOVED AND REPLACED THE RT MLG WELL LOWER SPLASH GUARD IAW SRM 51-42-02.
